Differential and Integral Equations

Asymptotic expansion for the generalized Benjamin-Bona-Mahony-Burger equation

Raúl Prado and Enrique Zuazua

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work we obtain the complete asymptotic expansion of solutions, as time goes to infinity, of both the linearized Benjamin-Bona-Mahony-Burger equation and the linear Korteweg-de Vries-Burger equation. We also compute the second term in the asymptotic expansion of the solution to the two-dimensional Benjamin-Bona-Mahony-Burger equation, with quadratic nonlinear term.

Article information

Source
Differential Integral Equations, Volume 15, Number 12 (2002), 1409-1434.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060705

Mathematical Reviews number (MathSciNet)
MR1920253

Zentralblatt MATH identifier
1021.35072

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions 35C20: Asymptotic expansions 35L85: Linear hyperbolic unilateral problems and linear hyperbolic variational inequalities [See also 35R35, 49J40]

Citation

Prado, Raúl; Zuazua, Enrique. Asymptotic expansion for the generalized Benjamin-Bona-Mahony-Burger equation. Differential Integral Equations 15 (2002), no. 12, 1409--1434. https://projecteuclid.org/euclid.die/1356060705


Export citation